# SDR 97FDEA00010

- Difficulty date: January 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407FE
- Make and model: Airbus A310-203
- Aircraft serial: 254
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, H
- Precautionary procedure: A

## Discrepancy

NR 2 GENERATOR FAILED, NO RESET.  REMOVED AND REPLACED NR 2 GCU, OPS CHECK NORMAL.
